Table of Contents
ISRN Geometry
Volume 2012 (2012), Article ID 309145, 13 pages
Research Article

On Submersion of CR-Submanifolds of l.c.q.K. Manifold

Department of Mathematics, Jamia Millia Islamia, New Delhi 110025, India

Received 27 September 2012; Accepted 15 October 2012

Academic Editors: A. Ferrandez and T. Friedrich

Copyright © 2012 Majid Ali Choudhary et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Majid Ali Choudhary, Mahmood Jaafari Matehkolaee, and Mohd. Jamali, “On Submersion of CR-Submanifolds of l.c.q.K. Manifold,” ISRN Geometry, vol. 2012, Article ID 309145, 13 pages, 2012. doi:10.5402/2012/309145